Nephrotic syndrome after treatment with d-penicillamine in a pediatric patient with Wilson’s disease

M. Farallo, C. Amoruso, C. Frattini, G. Ardissino, G. Nebbia
  • M. Farallo
    U.O. Pediatria 2, Fondazione IRCCS Ca’ Granda Ospedale Maggiore Policlinico, Milano, Italy
  • C. Amoruso
    U.O. Pediatria 2, Fondazione IRCCS Ca’ Granda Ospedale Maggiore Policlinico, Milano, Italy
  • C. Frattini
    U.O. Pediatria 2, Fondazione IRCCS Ca’ Granda Ospedale Maggiore Policlinico, Milano, Italy
  • G. Ardissino
    U.O. Nefrologia e Dialisi Pediatrica - Fondazione IRCCS Ca’ Granda Ospedale Maggiore Policlinico, Milano, Italy

Abstract

We describe a case of nephrotic syndrome (NS) after a 7 months treatment with D-penicillamine in a 14 years old girl with Wilson’s disease , with a prompt regression at the discontinuation of the drug. Kidney function, proteinuria in particular, must be always monitored during the chelating therapy, and the drug must be discontinued as soon as signs of renal injury are detected.

Keywords

D-penicillamine, nephrotic syndrome, proteinuria, Wilson’s disease, children, copper metabolism

Full Text:

PDF
Submitted: 2014-11-18 14:07:18
Published: 2012-10-31 00:00:00
Search for citations in Google Scholar
Related articles: Google Scholar
Abstract views:
372

Views:
PDF
303

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM


Copyright (c) 2012 M. Farallo, C. Amoruso, C. Frattini, G. Ardissino, G. Nebbia

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
 
© PAGEPress 2008-2018     -     PAGEPress is a registered trademark property of PAGEPress srl, Italy.     -     VAT: IT02125780185